This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Reply to “Cardiopulmonary Complications of Ergot-Derivative Dopamine Agonists”

Roberto Cavallaro, MD; Federica Cocchi, MD; Sara M. Angelone, MD; Enrico Lattuada, MD; Enrico Smeraldi, MD

Published: October 15, 2004

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Rack et al. commented on our study of the treatment of risperidone-induced hyperprolactinemia with low doses of cabergoline with a warning about possible dangers of cardiopulmonary complications of ergot-derivative dopamine agonists. These adverse events are not yet completely understood, as only unconfirmed hypotheses (not driven by anatomicopathologicfindings) about possible serotonergic mechanisms linking ergoline dopamine agonist drugs to cardiopulmonary (fibrotic) findings have been made.1

 


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 65

Quick Links: Neurologic and Neurocognitive , Parkinson Disease

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Insights

LAI Antipsychotics in Schizophrenia: Long-term Outcomes of Early Use

Using data from the...

Read More...